# SDR 2008UALA03200

- Difficulty date: June 4, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Part number: D37085101
- Part serial: 1402
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HOSE BROKE DURING INFLATION.  HOSE DID NOT SWIVEL DURING INFLATION CAUSING HOSE TO BREAK.  REPLACED HOSE.
